Open Access
Issue
ESAIM: M2AN
Volume 55, Number 6, November-December 2021
Page(s) 2949 - 2980
DOI https://doi.org/10.1051/m2an/2021077
Published online 06 December 2021
  1. R.E. Aamodt and K.M. Case, Useful identities for half-space problems in linear transport theory. Ann. Phys. 21 (1963) 284–301. [Google Scholar]
  2. M. Abramovitz and I. Stegun, Handbook of Mathematical Functions. National Bureau of Standards, Washington, DC (1972). [Google Scholar]
  3. R. Bianchini and L. Gosse, A truly two-dimensional discretization of drift-diffusion equations on Cartesian grids. SIAM J. Numer. Anal. 56 (2018) 2845–2870. [Google Scholar]
  4. R. Bianchini, L. Gosse and E. Zuazua, A two-dimensional “`FLEA on the elephant’” phenomenon and its numerical visualization. SIAM Mult. Model. Simul. 17 (2019) 137–166. [Google Scholar]
  5. G. Birkhoff and I. Abu-Shumays, Harmonic solutions of transport equations. J. Math. Anal. App. 28 (1969) 211–221. [Google Scholar]
  6. G. Birkhoff and I. Abu-Shumays, Exact analytic solutions of transport equations, J. Math. Anal. App. 32 (1970) 468–481. [Google Scholar]
  7. G. Bretti and L. Gosse, Diffusive limit of a two-dimensional well-balanced approximation to a kinetic model of chemotaxis. SN Part. Differ. Equ. App. 2 (2021) 695. [Google Scholar]
  8. G. Bretti, L. Gosse and N. Vauchelet, L-splines as diffusive limits of dissipative kinetic models. Vietnam J. Math. 49 (2021) 651–671. [Google Scholar]
  9. M. Briani, R. Natalini and G. Russo, Implicit–explicit numerical schemes for jump-diffusion processes. Calcolo 44 (2007) 33–57. [Google Scholar]
  10. C. Buet, B. Despres and G. Morel, Trefftz Discontinuous Galerkin basis functions for a class of Friedrichs systems coming from linear transport. Adv. Comput. Math. 46 (2020) 1–27. [Google Scholar]
  11. K.M. Case, Elementary solutions of the transport equation and their applications. Ann. Phys. 9 (1960) 1–23. [Google Scholar]
  12. K.M. Case and P.F. Zweifel, Linear Transport Theory. Addison-Wesley Series in Nuclear Engineering. Addison-Wesley Publishing Company (1967). [Google Scholar]
  13. J.G. Conlon, Fundamental solutions for the anisotropic neutron transport equation. Proc. R. Soc. Edinburgh 82A (1978) 325–350. [Google Scholar]
  14. B. Despres and C. Buet, The structure of well-balanced schemes for Friedrichs systems with linear relaxation. Appl. Math. Comput. 272 (2016) 440–459. [Google Scholar]
  15. R. Estrada, On Pizzetti’s formula. Asymptotic Anal. 111 (2019) 1–14. [Google Scholar]
  16. L. Flatto, Functions with a mean value property. J. Math. Mech. 10 (1961) 11–18. [Google Scholar]
  17. L. Gosse, Computing Qualitatively Correct Approximations of Balance Laws: Exponential-fit, Well-balanced and Asymptotic-Preserving. Vol. 2 of SIMAI Springer Series. Springer-Verlag Italia (2013). [Google Scholar]
  18. L. Gosse, A well-balanced and asymptotic-preserving scheme for the one-dimensional linear Dirac equation. BIT Numer. Math. 55 (2015) 433–458. [Google Scholar]
  19. L. Gosse, A well-balanced scheme able to cope with hydrodynamic limits for linear kinetic models. Appl. Math. Lett. 42 (2015) 15–21. [Google Scholar]
  20. L. Gosse, Viscous equations treated with L-splines and Steklov-Poincaré operator in two dimensions. In: Innovative Algorithms and Analysis. Springer, Cham (2017). [Google Scholar]
  21. L. Gosse, L-splines and viscosity limits for well-balanced schemes acting on linear parabolic equations. Acta App. Math. 153 (2018) 101–124. [Google Scholar]
  22. L. Gosse and G. Toscani, An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations. C.R. Math. Acad. Sci. Paris 334 (2002) 337–342. [Google Scholar]
  23. L. Gosse and N. Vauchelet, Numerical high-field limits in two-stream kinetic models and 1D aggregation equations. SIAM J. Sci. Comput. 38 (2016) A412–A434. [Google Scholar]
  24. L. Gosse and N. Vauchelet, Some examples of kinetic schemes whose diffusion limit is Il’in’s exponential-fitting. Numer. Math. 141 (2019) 627–680. [Google Scholar]
  25. L. Gosse and N. Vauchelet, A truly two-dimensional, asymptotic-preserving scheme for a discrete model of radiative transfer. SIAM J. Numer. Anal. 58 (2020) 1092–1116. [Google Scholar]
  26. H. Han and Z. Huang, The tailored finite point method. Comput. Methods Appl. Math. 14 (2014) 321–345. [Google Scholar]
  27. H. Han, Z. Huang and R.B. Kellogg, A tailored finite point method for a singular perturbation problem on an unbounded domain. J. Sci. Comput. 36 (2008) 243–261. [Google Scholar]
  28. P.-L. Lions and G. Toscani, Diffusive limit for finite velocity Boltzmann kinetic models. Riv. Math. Iberoamericana 13 (1997) 473–513. [Google Scholar]
  29. Y.A. Melnikov and M.Y. Melnikov, Green’s Functions: Construction and Applications. Vol. 42 of De Gruyter Studies in Mathematics. De Gruyter, Berlin, Boston (2012). [Google Scholar]
  30. S. Michalik, Summable solutions of some partial differential equations and generalised integral means. J. Math. Anal. Appl. 444 (2016) 1242–1259. [Google Scholar]
  31. C.W. Misner, Spherical harmonic decomposition on a cubic grid. Class. Quantum Grav. 21 (2004) S243. [Google Scholar]
  32. L. Pareschi and G. Russo, Implicit–explicit Runge-Kutta schemes and applications to hyperbolic system with relaxation. J. Sci. Comput. 25 (2005) 129–155. [Google Scholar]
  33. X. Yang, F. Golse, Z. Huang and S. Jin, Numerical study of a domain decomposition method for a two-scale linear transport equation. Networks Heter. Media 1 (2006) 143–166. [Google Scholar]
  34. L. Zalcman, Mean values and differential equations. Israel J. Math. 14 (1973) 339–352. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you